# SDR DALA2017121408611

- Difficulty date: December 14, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 70,011 hours, 12,928 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Thrust Manage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1815 RETURNED TO ATL DUE TO LOSING THRUST MANAGEMENT, LNAV AND VNAV. CORRECTIVE ACTION: REPLACED THRUST MANAGEMENT COMPUTER. PERFORMED AFDS TEST 30 AND 40. TESTS GOOD. A/C RTS. (9986638).
